Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on a family of Volterra equations


Author: Kenneth B. Hannsgen
Journal: Proc. Amer. Math. Soc. 46 (1974), 239-243
MSC: Primary 45D05
MathSciNet review: 0350338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the solutions of a certain family of Volterra integrodifferential equations are uniformly bounded. We use this result to determine the asymptotic behavior of the solution of a Volterra equation in Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0350338-6
PII: S 0002-9939(1974)0350338-6
Keywords: Asymptotic behavior, convex, Hilbert space, integro-differential equations, selfadjoint linear operator, viscoelasticity, Volterra equations
Article copyright: © Copyright 1974 American Mathematical Society